# SDR COMA0660242

- Difficulty date: March 12, 2006
- Submitted: March 15, 2006
- Operation: Air carrier
- Aircraft: N959CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7116
- Aircraft time: 25,300 hours, 22,654 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 860D10018ABCD
- Part serial: 384
- Condition: Faulty
- Location: Te Flaps
- Part time: 12,968 hours, 6,067 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5833 - DURING TAXI-IN RECEIVED A FLAP FAIL CAUTION MESSAGE AT 20 DEGREES.  REPLACED THE FLAP ELECTRONIC CONTROL UNIT.
